MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX II?; INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX II?; INSERTABLE CARDIAC MONITOR
Model Number M302
Medical Device Problem Codes Signal Artifact/Noise (1036); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the clinic being unable to establish communication with the insertable cardiac monitor (icm) using either in-clinic equipment or a bring-your-own-device (byod).Despite multiple attempts by technical service (ts) to initiate a patient-triggered interaction, the icm did not respond, and no haptic feedback was noted.The clinic also attempted to activate the icm using a magnet, but this was unsuccessful.Although the byod app showed active provisioning and normal functionality, and the mobile phone remained connected to the system, the presenting electrogram received consisted primarily of signal noise.Earlier presenting electrograms were the last to demonstrate identifiable cardiac activity.The icm did not migrate, and the user of the byod and app was unable to perform successful manual transmissions.Based on the repeated inability to wake or communicate with the system and the degraded presenting electrogram, ts recommended replacing the icm and returning it for analysis.The icm remains in service, with no reported adverse patient effects.The icm was explanted due to product performance issue and the icm was returned for analysis.
 
Additional Manufacturer Narrative
The supplemmental 01 was updated due the icm was explanted and returned for analysis.
 
Event or Problem Description
It was reported that the clinic being unable to establish communication with the insertable cardiac monitor (icm) using either in-clinic equipment or a bring-your-own-device (byod).Despite multiple attempts by technical service (ts) to initiate a patient-triggered interaction, the icm did not respond, and no haptic feedback was noted.The clinic also attempted to activate the icm using a magnet, but this was unsuccessful.Although the byod app showed active provisioning and normal functionality, and the mobile phone remained connected to the system, the presenting electrogram received consisted primarily of signal noise.Earlier presenting electrograms were the last to demonstrate identifiable cardiac activity.The icm did not migrate, and the user of the byod and app was unable to perform successful manual transmissions.Based on the repeated inability to wake or communicate with the system and the degraded presenting electrogram, ts recommended replacing the icm and returning it for analysis.The icm remains in service, with no reported adverse patient effects.

Brand Name
LUX-DX II?
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24482612
Report Number2124215-2026-11314
Device Sequence Number13421368
Product Code MXD
UDI-Device Identifier00802526620713
UDI-Public(01)00802526620713(17)261107
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K231328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM302
Device Catalogue NumberM302
Device Lot Number116150
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale